# SDR 07FDEA00962

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,149 hours, 17,462 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57247242200
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AND DELAMINATION ON T/E BOTTOM SURFACE LT WING.  REPAIR WAS PERFORMED BY INSTALLING A NEW WEDGE SECTION AND A REPAIR PLATE IAW EA 6-5750-103433 AND RAS/BAE/1003821/2006 ISSUE "A".
